Calculus of Variations and Geometric Measure Theory

C. Geldhauser - M. Novaga

A semidiscrete scheme for a one-dimensional Cahn-Hilliard equation

created by novaga on 27 Mar 2010
modified by geldhause on 30 Mar 2017


Published Paper

Inserted: 27 mar 2010
Last Updated: 30 mar 2017

Journal: Interfaces and Free boundaries
Volume: 13
Number: 3
Pages: 14
Year: 2011
Doi: 10.4171/IFB/260


We analyze a semidiscrete scheme for the Cahn-Hilliard equation in one space dimension, when the interface length parameter is equal to zero. We prove convergence of the scheme for a suitable class of initial data, and we identify the limit equation. We also characterize the long-time behavior of the limit solutions.